|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Many of us with PC get a side effect called gastroparesis... slow stomach emptying. It can make you feel full after eating only a small amount, and can also cause nausea, abdominal pain/discomfort, bloating/burping/reflux and more. Symptoms can vary. Small meals, spread throughout the day can help. Avoiding high fiber, high fat food can help, and sometimes we have to look around to see what foods work best for you.
But finally - you could ask her doctor about the drug reglan. It helps gastoparesis. You take it 4 times a day, 15 minutes before meals and before bed. It helped many of us tolerate eating better.
Good luck to you and your sister.
Reply to this message | Return to Main Message List